Articuna (fatedfuriy) wrote in vaginapagina,
Articuna
fatedfuriy
vaginapagina

  • Mood:

Symptoms cleared by HBC come back while still on HBC

I've been on the pill since June/July of 09. I was started on Ortho Cyclen and switched to Ortho Tri-Cyclen, and I've been on that ever since.

I've found that once I go into my placebo week and have a period, my acne gets worse. For the first few months on OTC, my acne cleared up when I started a new pack. I was no longer getting breakouts on my shoulders and chest anymore, but my face would fluctuate between clearing up and getting bad again. But every time I went into my placebo week, the acne would come back worse. For the past few months, when I start a new pack, my acne hasn't cleared up anymore. As I continue taking the HBC, my acne has been progressively getting worse with each placebo week. Starting a new pack again doesn't make my acne ease up anymore. In January, I noticed the shoulder and chest acne coming back after being gone for several months.

I haven't changed my skin care routine, either. I thought about stacking to avoid the placebo week, but although I've read about how to do this with tri-phasic pills, I'd rather not due to the chance of breakthrough bleeding, which I fortunately haven't experienced yet. I also like having the bleed every month, as it's reassuring with an active sex life.

It's not a serious issue, but it gets annoying as the breakouts get annoying after a while. I've had pretty moderate acne since I was a teenager, and at 26 I figured I'd have grown out of it. I'm pretty happy with the OTC otherwise. I don't plan on switching pills at this time.

TL;DR: I'm curious mostly, if anyone else experienced something like acne improving, then getting worse again, although you continue to use the same HBC.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments